# SDR CA051003009

- Difficulty date: September 11, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Aircraft time: 25,518 hours
- Engine: Garrtt TPE33110UG
- Propeller: Rotol R333482F12
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Part number: 230791281
- Condition: Frayed
- Location: Starter Gen
- Component: Starter Gen, Lucas, 23079009
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND WIRES NOT FASTENED TO STARTER GENERATOR BRUSHES, DUE TO RIVET BEING LOOSE,WHICH THEN CAUSED ARCING OF WIRE AND RIVET TO CAUSE THE TEMPOR OUT OF THE RIVET .
